The paper deals with the stability problem for a nonlinear fractional differential equation depending on the Caputo-Fabrizio fractional derivatives without singular kernels of different orders and on power nonlinearities of different orders. We give conditions under which the equilibrium of the equation is exponentially stable. The proof of this result is based on the Pinto’s integral inequality.
Digital Object Identifier (DOI)
Brestovanska, Eva and Medved, Milan
"Exponential Stability of Solutions of a Second Order System of Integrodifferential Equations with the Caputo-Fabrizio Fractional Derivatives,"
Progress in Fractional Differentiation & Applications: Vol. 2:
3, Article 3.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol2/iss3/3